# SDR SWAA000945

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 44,899 hours, 19,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6554791
- Condition: Loose
- Location: Lh Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  LT MLG INDICATED UNSAFE AFTER GEAR EXTENSION.  RECYCLED GEARS AND INDICATION STILL PRESENT.  C/W ALTERNATE GEAR EXTENTION PROCEDURES AND VERIFIED LT MLG DOWN AND LOCKED THROUGH VIEWING PORT AND TOWER CONFIRMED GEAR DOWN.  REPOSITIONED AND SECURED LT MLG DOWN LOCK SENSOR PER MM.
